# SDR CALA9701802

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6546921528
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.875 INCH CRACK IN LOWER FORWARD CORNER OF FORWARD CARGO DOOR.  THE FORWARD CARGO DOOR WAS REMOVED AND REPLACED.  THE DOOR AND STOPS WERE ADJUSTED IAW MM 52-31-00, LEAK AND OPERATIONAL CHECKS WERE GOOD.
